# SDR CALA2018071901655

- Difficulty date: July 17, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 78,469 hours, 30,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53470436209
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT PREVIOUSLY BLENDED AREA ON R2 DOOR SILL TO FRAME JUNCTION AT FRAME 66. REMOVED AND REPLACED R2 DOOR SILL IAW SRM 51-72-11-911-001. FABRICATED NE O/B UPPER FWD FITTING(SPLICE ANGLE) AND INSTALLED IAW SRM 51-72-11-911-001 AND DWG D53470436.
